# SDR DXTA200701955

- Difficulty date: February 18, 2007
- Submitted: February 19, 2007
- Operation: Air carrier
- Aircraft: N328QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600428
- Aircraft time: 8,448 hours, 6,942 cycles
- Engine: Pwa JT15D5
- System (JASC): 7500 · Engine Bleed Air System
- Part: Elbow
- Condition: Leaking
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND CLIMBING THRU 6000 FT RT ENGINE FIRE LIGHT CAME ON.  REDUCED POWER ON RT ENGINE AND LIGHT WENT OUT.  RAN THE POWER UP SLIGHTLY AND NOTICED OIL TEMP ON RT ENGINE INCREASING.  FOUND ELBOW ON RT INBOARD BLEED AIR CONNECTION LEAKING. REMOVED DEFFECTIVE ELBOW AND REPLACED WITH NEW ELBOW. OPS CHECK & LEAK CHECKED GOOD. ALL WORK DONE IAW CE-560 ULTRA AMM CHAPTER 36-12-01
